# SDR DXTA2010051204093

- Difficulty date: May 11, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N373QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600373
- Aircraft time: 11,438 hours, 9,186 cycles
- Engine: Pwa JT15D5
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: C805975
- Part serial: 1458
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

DURING AN OCF FOR THE RT ENG, THE ENG QUIT AFTER PULLING THE POWER LEVER BACK TO IDLE QUICKLY. ALSO, AFTER LANDING IT QUIT AGAIN AFTER A RAPID POWER LEVER REDUCTION.  R & R RT AFT THROTTLE CABLE AND FUSELAGE CABLE IAW MM 76-12-03.  OPS CHECK GOOD.  AFT CABLE PN 580-291-852.
